Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Restless leg syndrome, on meth, opiates. Reason?

i am experienced restless leg syndrome. i believe its my opiate / heroin withdrawal... but im on meth rigth now. i thought it covered all the bad symptoms of WD as long as u keep hitting more meth... im 12 hours into my meth and 21 hours clean from opiates. i need 3 more hours but this restless leg syndrome is getting to me.. pretty badly.. i juts gotta wait till 24 hours since my last opiate dose in order to take my suboxone to avoid precipitated withdrawal.
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  319
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Addiction Medicine Specialist 's  Response
Hi,

Suboxone contains buprenorphine and naloxone. Since buprenorphine is an opioid itself, it will not precipitate withdrawal. So you do not need to wait any time for starting suboxone. Rather it will prevent the withdrawal symptoms of heroin. The naloxone component does not work when taken orally and is added just to prevent intravenous abuse of buprenorphine by addicts. I think you probably confused suboxone with naltrexone which can precipitate withdrawal. Taking meth can worsen your restlessness in legs as all amphetamines cause muscle twitching.

Since you have already managed to tolerate the worst part of heroin withdrawal, consider if it would not be better to completely quit opioids for good. If you are willing to quit, then do not start suboxone.

Hope this clears things up for you. Best wishes.
Answered: Wed, 16 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor